# SDR 06FDEA00045

- Difficulty date: January 5, 2006
- Submitted: January 9, 2006
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727-200
- Aircraft serial: 21493
- Aircraft time: 39,927 hours, 26,075 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Fom
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO1461  RT SHEAR WEB STA 1130-1140 NEEDS ACCESSED, CUT AND REPAIRED TO ACCOMIDATE 1130 FLOORBEAM UPPER CHORD REPLACEMENT  REMOVED & REPLACED RT SHEAR WEB AT BS 1130-1140 IAW SRM 51-40-2 AND SRM 51-30-2.
